MathSciNet Relay Station
MathSciNet bibliographic data
MR2199787 19D06 (18D50 18G55 19D55 55P60)
Chataur, David; Rodríguez, José L.; Scherer, Jérôme Realizing operadic plus-constructions as nullifications. $K$-Theory 33 (2004), no. 1, 1–21.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement